Alert archive / Louisiana / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Apr 16, 2012, 4:06 AM CDT for 10 parishes in Louisiana; 4 counties in Texas. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2012, 4:06 AM CDT (09:06 UTC)
- Expired
- Apr 17, 2012, 8:42 AM CDT
- In force
- 29 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
539 WGUS64 KLCH 160906 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 406 AM CDT MON APR 16 2012 ...HEAVY RAINFALL WITH FLASH FLOODING AND SIGNIFICANT RIVER RISES POSSIBLE THROUGH TUESDAY MORNING... LAZ027>033-041>045-052-073-074-TXZ180-201-215-216-259>262-161715- /O.NEW.KLCH.FF.A.0003.120416T0906Z-120417T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 406 AM CDT MON APR 16 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA... ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...LAFAYETTE...RAPIDES... ST. LANDRY...UPPER ST. MARTIN...VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH TUESDAY AFTERNOON * A VERY SLOW MOVING COOL FRONT WILL CONTINUE TO MOVE INTO THE AREA TODAY AND IS EXPECTED TO STALL FOR A WHILE ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. HEAVY RAINFALL IS ALREADY OCCURRING ACROSS PORTIONS OF SOUTHEAST TEXAS AND WEST CENTRAL LOUISIANA. THIS ACTIVITY WILL SPREAD SLOWLY SOUTH AND EAST AND MAY BEGIN TO WEAKEN LATER THIS MORNING. AS THE FRONT STALLS ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT AND SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ONCE AGAIN ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. THERE IS THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS TO MOVE OVER THE SAME GENERAL AREA FOR SEVERAL HOURS AND COULD PRODUCE LOCALLY HEAVY RAINFALL THAT COULD RESULT IN FLASH FLOODING. STORM TOTAL RAINFALL AMOUNTS IN THE WATCH AREA ARE FORECAST TO BE IN THE 3 TO 5 INCH RANGE WITH LOCALLY HIGHER AMOUNTS OF 6 TO 10 INCHES POSSIBLE. * DEPENDING ON WHERE THE HEAVIER RAINFALL BANDS SET UP...SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. SOME OF THE LARGER RIVER MAY BEGIN TO FLOOD BY MID TO LATE WEEK DUE TO THE EXPECTED RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
148 WGUS64 KLCH 161713 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1213 PM CDT MON APR 16 2012 ...HEAVY RAINFALL WITH FLASH FLOODING AND SIGNIFICANT RIVER RISES POSSIBLE THROUGH TUESDAY MORNING... LAZ027>033-041>045-052-073-074-TXZ180-201-215-216-259>262-170200- /O.CON.KLCH.FF.A.0003.000000T0000Z-120417T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 1213 PM CDT MON APR 16 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...LAFAYETTE...RAPIDES...ST. LANDRY...UPPER ST. MARTIN... VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS... HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH TUESDAY AFTERNOON * A VERY SLOW MOVING COOL FRONT WILL CONTINUE TO MOVE INTO THE AREA TODAY...GRADUALLY STALLING ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA BY TONIGHT. AN INITIAL ROUND OF SHOWERS AND THUNDERSTORMS HAS BROUGHT 1 TO 3 INCHES OF RAIN TO PORTIONS OF THE AREA...MAINLY NORTHWEST OF A LINE FROM PORT ARTHUR TO MARKSVILLE...WITH LOCALLY HIGHER AMOUNTS ACROSS PORTIONS OF TYLER COUNTY. THROUGH TUESDAY...A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS THE AREA...INTERACTING WITH THE STALLED FRONT. THIS WILL RESULT IN ADDITIONAL PERIODS OF MODERATE TO HEAVY RAINFALL ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. SHOWERS AND THUNDERSTORMS COULD MOVE OVER THE SAME GENERAL AREA FOR SEVERAL HOURS...CAUSING FLASH FLOODING IN SOME LOCATIONS. STORM TOTAL RAINFALL AMOUNTS IN THE WATCH AREA ARE FORECAST TO BE IN THE 3 TO 5 INCH RANGE WITH LOCALLY HIGHER AMOUNTS OF 6 TO 10 INCHES POSSIBLE. * DEPENDING ON WHERE THE HEAVIER RAINFALL BANDS SET UP...SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. SOME OF THE LARGER RIVER MAY BEGIN TO FLOOD BY MID TO LATE WEEK DUE TO THE EXPECTED RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
813 WGUS64 KLCH 170201 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 901 PM CDT MON APR 16 2012 ...HEAVY RAINFALL WITH FLASH FLOODING AND SIGNIFICANT RIVER RISES POSSIBLE THROUGH TUESDAY MORNING... LAZ053>055-171400- /O.EXA.KLCH.FF.A.0003.000000T0000Z-120417T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 901 PM CDT MON APR 16 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL LOUISIANA...INCLUDING THE FOLLOWING AREAS...IBERIA...LOWER ST. MARTIN AND ST. MARY. * THROUGH TUESDAY AFTERNOON * A VERY SLOW MOVING COOL FRONT WILL CONTINUE TO MOVE INTO THE AREA TODAY...GRADUALLY STALLING ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA BY TONIGHT. AN INITIAL ROUND OF SHOWERS AND THUNDERSTORMS HAS BROUGHT 1 TO 3 INCHES OF RAIN TO PORTIONS OF THE AREA...MAINLY NORTHWEST OF A LINE FROM PORT ARTHUR TO MARKSVILLE...WITH LOCALLY HIGHER AMOUNTS ACROSS PORTIONS OF TYLER COUNTY. THROUGH TUESDAY...A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS THE AREA...INTERACTING WITH THE STALLED FRONT. THIS WILL RESULT IN ADDITIONAL PERIODS OF MODERATE TO HEAVY RAINFALL ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. SHOWERS AND THUNDERSTORMS COULD MOVE OVER THE SAME GENERAL AREA FOR SEVERAL HOURS...CAUSING FLASH FLOODING IN SOME LOCATIONS. STORM TOTAL RAINFALL AMOUNTS IN THE WATCH AREA ARE FORECAST TO BE IN THE 3 TO 5 INCH RANGE WITH LOCALLY HIGHER AMOUNTS OF 6 TO 10 INCHES POSSIBLE. * DEPENDING ON WHERE THE HEAVIER RAINFALL BANDS SET UP...SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. SOME OF THE LARGER RIVER MAY BEGIN TO FLOOD BY MID TO LATE WEEK DUE TO THE EXPECTED RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ027>033-041>045-052-073-074-TXZ180-201-215-216-259>262-171400- /O.CON.KLCH.FF.A.0003.000000T0000Z-120417T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY...JASPER...KIRBYVILLE...NEWTON... BUNA...DEWEYVILLE 901 PM CDT MON APR 16 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...LAFAYETTE...RAPIDES...ST. LANDRY...UPPER ST. MARTIN... VERMILION...VERNON AND WEST CAMERON. IN SOUTHEAST TEXAS... HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH TUESDAY AFTERNOON * A VERY SLOW MOVING COOL FRONT WILL CONTINUE TO MOVE INTO THE AREA TODAY...GRADUALLY STALLING ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA BY TONIGHT. AN INITIAL ROUND OF SHOWERS AND THUNDERSTORMS HAS BROUGHT 1 TO 3 INCHES OF RAIN TO PORTIONS OF THE AREA...MAINLY NORTHWEST OF A LINE FROM PORT ARTHUR TO MARKSVILLE...WITH LOCALLY HIGHER AMOUNTS ACROSS PORTIONS OF TYLER COUNTY. THROUGH TUESDAY...A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS THE AREA...INTERACTING WITH THE STALLED FRONT. THIS WILL RESULT IN ADDITIONAL PERIODS OF MODERATE TO HEAVY RAINFALL ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. SHOWERS AND THUNDERSTORMS COULD MOVE OVER THE SAME GENERAL AREA FOR SEVERAL HOURS...CAUSING FLASH FLOODING IN SOME LOCATIONS. STORM TOTAL RAINFALL AMOUNTS IN THE WATCH AREA ARE FORECAST TO BE IN THE 3 TO 5 INCH RANGE WITH LOCALLY HIGHER AMOUNTS OF 6 TO 10 INCHES POSSIBLE. * DEPENDING ON WHERE THE HEAVIER RAINFALL BANDS SET UP...SMALL STREAMS AND BAYOUS ACROSS THE AREA MAY FLOOD WITH SIGNIFICANT PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS POSSIBLE. SOME OF THE LARGER RIVER MAY BEGIN TO FLOOD BY MID TO LATE WEEK DUE TO THE EXPECTED RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
994 WGUS64 KLCH 171343 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 842 AM CDT TUE APR 17 2012 ...FLASH FLOOD WATCH CANCELLED... .THE STRONGEST STORMS ARE MOVING NORTH AND EAST OF THE AREA AND THE THREAT FOR HEAVY RAIN HAS PASSED. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 171445- /O.CAN.KLCH.FF.A.0003.000000T0000Z-120417T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 842 AM CDT TUE APR 17 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS HAS BEEN CANCELLED. THE STRONGEST STORMS ARE MOVING NORTH AND EAST OF THE AREA AND THE THREAT FOR HEAVY RAIN HAS PASSED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Apr 15, 11:54 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 15, 11:54 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1154 PM CDT SUN APR 15 2012
.DISCUSSION...
06Z TAF ISSUANCE.
&&
.AVIATION...
TSRA CONTINUES TO INCREASE ACROSS SE TX THIS EVENING...NOW JUST W
OF BPT N TO TOLEDO BEND. EXPECTING THE STRONGEST TSRA POSSIBLE
BETWEEN 06-12Z FOR AEX/BPT/LCH...AND 10-14Z FOR LFT/ARA. FOR
THIS...PLACED TEMPO GROUPS FOR TSRA ALONG WITH IFR CEILINGS/VSBY
DURING THESE TIME PERIODS. FOR THE REMAINDER OF THE FORECAST
PERIOD...THE BOUNDARY IS EXPECTING TO STALL ACROSS SE TX THRU C
LA...YIELDING SHRA WITH INTERMITTENT TSRA DURING THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 934 PM CDT SUN APR 15 2012/
UPDATE...
LINE OF SHOWERS AND A FEW STRONG THUNDERSTORMS BECOMING A BIT MORE
ORGANIZED OVER EASTERN TEXAS ALONG SURFACE BOUNDARY. WATER VAPOR
IMAGERY SHOWS AN UPPER LEVEL LOW OVER THE UPPER MIDWEST WITH AN
UPPER LEVEL DISTURBANCE AND JET STREAK SWINGING AROUND IT AND OUT
OF THE SOUTHWEST U.S. THIS DISTURBANCE WILL BEGIN TO ENHANCE UPPER
LEVEL DIVERGENCE AND PLACE THE FORECAST AREA IN A MORE FAVORABLE
RIGHT ENTRANCE REGION OF JET OVERNIGHT...AND HELP KICK THE SURFACE
BOUNDARY SLOWLY TO THE EAST...WITH BEST DEVELOPMENT OF
THUNDERSTORM ACTIVITY ALONG THE LINE NOTED AROUND AND AFTER
16/09Z.
LIKE THE LATEST RUC HANDLING OF THE CONVECTION AND WILL USE A
COMBO OF THE 16/00Z RUC AND NAM12 FOR THE REMAINDER OF THE NIGHT.
IN THIS SCENARIO...BEST CHANCE OF RAIN WILL BE WEST OF AN
ALEXANDRIA TO LAKE CHARLES LINE...AND WILL HAVE LIKELY POPS IN
THESE AREAS...TAPERING TO CHANCE OVER ACADIANA...MAINLY FOR SOME
STRAY SHOWERS DEVELOPING AHEAD OF THE LINE OFF THE GULF AND INTO
SOUTH CENTRAL LOUISIANA BEFORE DAYBREAK. SEVERE THREAT SEEMS TO
BECOMING MORE LIMITED...WITH MARGINAL LOW LEVEL INSTABILITY...
HOWEVER MAYBE SOME ISOLATED STRONG WIND GUSTS OR HAIL...AND
FREQUENT LIGHTNING WILL STILL BE POSSIBLE. PRECIPITABLE WATER ON
LATEST KLCH SOUNDING WAS AT 1.5 INCHES AND IS EXPECTED TO CONTINUE
TO INCREASE. THUS...WITH THE EXPECTED SLOW MOVEMENT OF THE SURFACE
BOUNDARY...SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND WILL
KEEP MENTION OF THAT IN THE WEATHER GRIDS. RAINFALL RATES AROUND 2
INCHES PER HOUR WILL BE POSSIBLE WITH THE STORMS ALONG THE LINE.
FOR THE COASTAL WATERS...GRADIENT BEGINNING TO RELAX SOME. SMALL
CRAFT ADVISORY IS EXPECTED TO CONTINUE THROUGH-OUT THE NIGHT INTO
MONDAY NIGHT FOR THE OUTER WATERS...AS IT WILL TAKE SOME TIME FOR
THE SEAS TO FALL BELOW 7 FEET.
RUA
PREV DISCUSSION... /ISSUED 727 PM CDT SUN APR 15 2012/
UPDATE...
HAVE UPDATED FORECAST TO REMOVE WIND ADVISORY HEADLINE. WIND
ADVISORY WAS ALLOWED TO EXPIRE AT 7 PM CDT AS SUSTAINED SOUTHERLY
WINDS HAVE DECREASED TO BELOW 20 MPH.
UPPER AIR SOUNDING FROM KLCH AT 16/00Z SHOWS AN INCREASE IN
MOISTURE WITH PRECIPITABLE WATER NOW UP TO 1.5 INCHES COMPARED TO
0.9 INCHES 12 HOURS AGO. CAP HAS ALSO WEAKENED...BUT STILL ENOUGH
TO KEEP THUNDERSTORM ACTIVITY IN CHECK. SCATTERED ACTIVITY
SKIRTING THE WESTERN PORTIONS OF THE FORECAST AREA...WHERE SURFACE
BOUNDARY HAS PROVIDED ENOUGH LIFT TO GET SOME ACTIVITY GOING. AT
THE PRESENT...NAM12 SEEMS TO BE HAVING A BETTER HANDLE ON
CONVECTION THAN OTHER MODELS. ALTHOUGH...RIGHT ENTRANCE REGION OF
JET IS EXPECTED TO NEAR FORECAST AREA OVERNIGHT...WHICH MAY BE
WHAT IS NEEDED TO GET CONVECTION INITIATED AND MORE ORGANIZED...WHICH
IS WHAT OTHER GUIDANCE IS BANKING ON. IF CURRENT TRENDS CONTINUE...MAY
HAVE TO ADJUST POPS DOWNWARD EAST OF A LAKE CHARLES TO LEESVILLE
LINE FOR THE OVERNIGHT PERIOD. AT THIS POINT...WITH INCREASING
MOISTURE CONTENT...AND EXPECTED SLOW MOVEMENT OF SURFACE BOUNDARY...HEAVY
RAINFALL MAY BE THE BIGGEST CONCERN LATER ON TONIGHT INTO MONDAY.
RUA
PREV DISCUSSION... /ISSUED 622 PM CDT SUN APR 15 2012/
DISCUSSION...
00Z TAF ISSUANCE.
AVIATION...
SHRA/TSRA BEGINNING TO INCREASE JUST WEST OF THE REGION...APPROACHING
LFK. SCT SHRA/TSRA WILL BE POSSIBLE FURTHER E ACROSS SE TX/C AND
SW LA BY 02-04Z...AND ACROSS SC LA BY 04-06Z. EXPECTING THE
STRONGEST TSRA POSSIBLE BETWEEN 04-08Z FOR AEX/BPT/LCH...AND
08-12Z FOR LFT/ARA. FOR THIS...PLACED TEMPO GROUPS FOR TSRA ALONG
WITH IFR CEILINGS/VSBY DURING THESE TIME PERIODS. FOR THE
REMAINDER OF THE FORECAST PERIOD...THE BOUNDARY IS EXPECTING TO
STALL ACROSS SE TX THRU C LA...YIELDING SHRA WITH INTERMITTENT
TSRA DURING THIS TIME.
DML
PREV DISCUSSION... /ISSUED 448 PM CDT SUN APR 15 2012/
SYNOPSIS...
WATER VAPOR AND UPPER AIR ANALYSIS SHOWS DEEP TROF LIFTING INTO
THE CNTL PLAINS. A SFC COLD FRONT ASSOCIATED WITH THIS SYSTEM
EXTENDED FM THE CNTL CONUS SOUTHWARD INTO TX...ALONG ROUGHLY A
PARIS TO GONZALES LINE. DIVERGENCE ALOFT IN CONJUNCTION WITH LOW
LEVEL FORCING ASSOCIATED WITH THE FRONT ARE PRODUCING AN
EXTENSIVE BAND OF SHOWERS AND THUNDERSTORMS FROM THE MID MS VALLEY
SOUTH INTO SE TX. RECENT RADAR TRENDS INDICATE SCT SHOWERS
DEVELOPING IN THE WARM MOIST AIRMASS ACRS SE TX INTO SW LA AHEAD
OF THIS LINE.
DISCUSSION...
THIS POTENT SYSTEM WILL CONTINUE TO MOVE EAST TONIGHT...BRINGING
THE COLD FRONT TO THE SABINE RIVER VALLEY BY EARLY MONDAY MORNING.
THERE IS STILL A SLIGHT RISK FOR SEVERE WEATHER ACRS SE TX INTO
WRN LA THIS EVENING...WITH AFTN HEATING CONTRIBUTING TO THE
DESTABILIZATION OF THE ATMOSPHERE. THE POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS WILL SHIFT INTO CNTL AND SW LA AFTER
MIDNIGHT TONIGHT AS ADEQUATE DEEP LAYER SHEAR REMAINS IN PLACE
WITH INSTABILITY BECOMING MARGINAL. THE GREATEST THREAT WILL BE
DUE TO DAMAGING WINDS...ALTHOUGH HAIL AND ISOLATED TORNADOES
CANNOT BE RULED OUT ENTIRELY.
THE BIGGER CONCERN HOWEVER REMAINS THE POTENTIAL FOR HEAVY
RAINFALL TONIGHT INTO MONDAY. ABUNDANT MOISTURE OVER THE AREA WITH
PW VALUES APPROACHING 1.7 INCHES ON MONDAY WILL RESULT IN
EFFICIENT RAIN RATES IN SOME STORMS. THE SFC FRONT IS EXPECTED TO
STALL NR THE COAST OR OVER THE NRN GULF ON MONDAY...WITH AN
INVERTED TROF DEVELOPING ALONG IT MONDAY NIGHT. THIS WILL SERVE AS
A FOCUS FOR ADDITIONAL RAINFALL DEVELOPMENT MONDAY AFTN INTO
MONDAY NIGHT. AREAL RAINFALL TOTALS FROM TONIGHT THROUGH TUESDAY
WILL RANGE BETWEEN 2-4 INCHES...ALTHOUGH LOCALIZED HIGHER AMOUNTS
WILL BE POSSIBLE. AT THIS TIME...DO NOT SEE PRECIP TOTALS
EXCEEDING FLASH FLOOD GUIDANCE DURING THE PERIOD...ALTHOUGH
ISOLATED AREAS COULD APPROACH THESE VALUES SHOULD TRAINING STORMS
DEVELOP OVER THE AREA.
THE SFC LOW/FRONT WILL FINALLY SLIDE EAST TUESDAY AS THE UPPER
TROF AXIS CROSSES THE LOWER MS VALLEY. THIS WILL BRING DRIER AIR
INTO THE AREA. MORNING LOWS WILL BE MORE SEASONABLE WHILE AFTN HIGHS
WILL CLIMB INTO THE LOWER 80S. ANOTHER SYSTEM IS FCST TO MOVE
THROUGH THE AREA FRIDAY INTO SATURDAY...BRINGING ANOTHER CHANCE
FOR RAIN AND SLIGHTLY COOLER TEMPERATURES BY NEXT WEEKEND.
MARINE...
THE COMBINATION OF PERSISTENT HIGH PRESSURE TO OUR EAST AND
DEEPENING LOW PRESSURE OVER THE PLAINS STATES WILL KEEP A
STRONG ONSHORE FLOW OVER THE COASTAL WATERS. SMALL CRAFT ADVISORY
CONDITIONS WILL PERSIST OVER THE COASTAL WATERS THROUGH EARLY
MONDAY. SOUTHERLY WINDS WILL DIMINISH MONDAY MORNING AS A COLD
FRONT ADVANCES TOWARD THE REGION...WITH THE BOUNDARY ADVANCING
INTO THE WESTERN GULF MONDAY THEN BRIEFLY SLOWING OR STALLING.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT FOR
THE BEGINNING OF THE WORK-WEEK. THE FRONT WILL FINALLY EXIT EAST
ON TUESDAY WITH OFFSHORE FLOW EXPECTED TUESDAY INTO WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 72 79 64 79 59 / 50 80 60 30 10
KBPT 71 79 66 80 61 / 60 80 50 30 10
KAEX 68 79 62 79 57 / 50 60 50 30 10
KLFT 72 82 65 79 60 / 30 70 60 50 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
&&Hazardous weather outlook, Apr 15, 9:58 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 958 PM CDT SUN APR 15 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 161300- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 958 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SURFACE FRONTAL BOUNDARY WILL MOVE SLOWLY ACROSS SOUTHEAST TEXAS AND WESTERN LOUISIANA TONIGHT. THIS BOUNDARY WILL INTERACT WITH AN INCREASINGLY MOIST AIR MASS TO PRODUCE SHOWERS AND THUNDERSTORMS. MEANWHILE...AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA LATE TONIGHT TO HELP ENHANCE THUNDERSTORM ACTIVITY. HEAVY RAINFALL WILL BE THE MAIN CONCERN WITH AREA WIDE RAINFALL WEST OF AN ALEXANDRIA TO LAKE CHARLES LINE BETWEEN 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS MAY ALLOW FOR PONDING OF WATER ON ROADWAYS AND LOW SPOTS. ALSO...STRONG GUSTY WINDS AND SMALL HAIL MAY BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONTAL BOUNDARY WILL STALL ACROSS THE AREA MONDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ANTICIPATED. AT THIS TIME THE SEVERE THREAT APPEARS MINIMAL...BUT HEAVY AND POSSIBLE FLOODING RAINS WILL REMAIN A THREAT. RAINS THEN TAPER OFF TUESDAY WITH WEDNESDAY AND THURSDAY LOOKING DRY. ANOTHER FRONTAL PASSAGE WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-161300- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 958 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT STRONG SOUTHERLY WINDS WILL GRADUALLY DECREASE TONIGHT. HOWEVER...HIGH SEAS WILL TAKE A WHILE TO LOWER...SO A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL ENTER THE NEAR COASTAL WATERS MONDAY ACCOMPANIED BY WIDESPREAD SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO STALL OVER THE NORTHWEST GULF MAINTAINING HIGH END RAIN CHANCES THROUGH MONDAY NIGHT BEFORE TAPERING OFF ON TUESDAY. WE WILL RETURN TO A DRY WEATHER PATTERN FOR WEDNESDAY AND THURSDAY...BUT ANOTHER FRONTAL PASSAGE IS EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Apr 15, 11:13 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 PM CDT SUN APR 15 2012
TXZ180-259-160515-
NORTHERN JASPER TX-TYLER TX-
1113 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND TYLER COUNTIES UNTIL
1215 AM CDT...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF CHESTER...MOVING NORTHEAST AT 20
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHESTER BY 1120 PM...
WOODVILLE BY 1135 PM...
COLMESNEIL BY 1145 PM...
COLMESNEIL BY 1150 PM...
ROCKLAND BY 1205 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3106 9457 3106 9454 3104 9447 3109 9420
3084 9420 3068 9458 3101 9467
LANDRENEAUSpecial weather statement, Apr 15, 11:47 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 PM CDT SUN APR 15 2012
TXZ180-201-215-160545-
HARDIN TX-TYLER TX-JEFFERSON TX-
1147 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...TYLER AND JEFFERSON
COUNTIES UNTIL 1245 AM CDT...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM KOUNTZE TO
12 MILES SOUTHWEST OF NOME...MOVING NORTHEAST AT 5 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SOUR LAKE BY 1240 AM...
NOME BY 1245 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3053 9437 3053 9407 2990 9444 2990 9445
3011 9445 3011 9459 3013 9461 3014 9461
LANDRENEAUSpecial weather statement, Apr 16, 12:40 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1240 AM CDT MON APR 16 2012
LAZ030-041-TXZ180-201-215-216-259>262-160645-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON
TX-BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX-SOUTHERN
NEWTON TX-
1240 AM CDT MON APR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY
FOR BEAUREGARD AND CALCASIEU PARISHES UNTIL 145 AM CDT...
AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SOUR LAKE...MOVING NORTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BEVIL OAKS BY 1250 AM...
LUMBERTON AND LAKEVIEW BY 105 AM...
SILSBEE AND WEISS BLUFF BY 110 AM...
EVADALE BY 120 AM...
BUNA BY 135 AM...
WRIGHTS SETTLEMENT BY 140 AM...
THE PRIMARY THREAT FROM THIS STORM IS PEA TO NICKEL SIZE HAIL. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3068 9397 3041 9368 3000 9438 3005 9445
3011 9445 3011 9452 3012 9453
SWEENEYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:58 AM CDT | Areal Flood Advisory | LCH | Beauregard, Rapides, Vernon | 107 min |
| Apr 16, 7:39 AM CDT | Areal Flood Advisory | LCH | Allen, Beauregard, Calcasieu | 3 hr |
| Apr 16, 4:26 PM CDT | Special Marine Warning | LCH | 94 min | |
| Apr 15, 11:13 PM CDT | Special Weather Statement | LCH | Tyler | 62 min |
| Apr 15, 11:47 PM CDT | Special Weather Statement | LCH | Hardin | 58 min |
| Apr 16, 12:40 AM CDT | Special Weather Statement | LCH | Hardin | 65 min |
| Apr 16, 2:16 AM CDT | Areal Flood Advisory | LCH | Jasper, Newton, Tyler | 119 min |
Nearby
Flash Flood Watches in Louisiana, 2012Flash Flood Watches in Texas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.